# SDR COM11850

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3240 · Landing Gear Brake System
- Part: Contl Valve
- Part number: 396512
- Condition: Defective
- Location: Anti-Skid Syst
- Part time: 8,869 hours
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTI-SKID SYSTEM DOES NOT TEST.  REPLACED BRAKE ANTI-SKID CONTROL VALVE.
